Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 3, Pages 563-581
http://dx.doi.org/10.1155/S0161171287000681

Transfer scattering matrix of non-uniform surface acoustic wave transducers

Department of Physics, Jadavpur University, Calcutta 700 032, India

Received 5 October 1986; Revised 6 March 1987

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. C. Debnath and T. Roy, “Transfer scattering matrix of non-uniform surface acoustic wave transducers,” International Journal of Mathematics and Mathematical Sciences, vol. 10, no. 3, pp. 563-581, 1987. https://doi.org/10.1155/S0161171287000681.